# SDR AALA991967

- Difficulty date: December 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT PATH LIGHT AT SEAT 35A INOPERATIVE.  REPAIRED EMERGENCY EXIT SEAT PATH LIGHT CONNECTOR AT SEAT 35A.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
